Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Provigil-Modafinil-Adrafinil? manowar

Posted by kregpark@yahoo.com on January 4, 2002, at 3:22:26

In reply to Re: Provigil-Modafinil-Adrafinil? IsoM, posted by manowar on January 3, 2002, at 20:12:52

Not sure if you knew it or not but Pro"vigil" is named as such for it's "vigilance" promoting effects. I'm not certain but I think the term is even used in the PDR writeup. Anyhow - speaking of vigilance I have got to put vigilance to bed and choose to sleep!! Anybody else noticing that they're choosing not to sleep as much sometimes? :)

kregpark

p.s. amisulpride so far so good actually excellent. If it keeps up I'll post more but right now I'm just adding 12.5mg to 60Nardil+2.5Klonopin+100Provigil. For now I'm with Nardil but would like to try a switch to Eldepryl if this keeps working so well.

http://www.socialfear.com/

> Not at all. I felt nothing, and still don't.
> When I took the Adrafinil I felt no side effects, but I didn't seem to experience any noticeable change in mood either. I guess for me it has to build up in my system. Funny thing is, I've been more vigilant over the last week. I mean it's hard to explain. It's like I don't mind doing the dishes, cleaning the bathroom, cooking dinner--generally functioning like a normal human being. My cognitive abilities have increased dramatically, for sure. Give me a couple more weeks, and I'll be able to give you a more definitive answer whether the drug is working or not. I might just be on a positive mood swing, and it may have nothing to do with the Adrafinil/Provigil. But I'm very optimistic at this point. I use the Burns Depression Index twice a week to chart my moods. For the last week and a half I've been in complete remission!
>
> (Doesn't this post sound much like your post to me about 2-3 weeks ago:))
>
>
> > I know what you mean about other stims. I can feel my mood rise & then drop as it wears off. I want to feel normal all the time, not like a sine wave.
>
> That's a good one. I remember depending on pills throughout the day to help my mood; what a drag. I like the typical AD effect much better. I feel less like a druggy.
>
> >
> > ***************************************************************************************************
> >
> > > I would just like to say that I'm very happy to be off the typical pstims. I just started 300 mg of Modafinil yest, and I've been taking Adrafinil before that for about 1 1/2 weeks.
> > >
> > > I'll tell you why I don't like the normal pstims: The effect of the drugs is so immediate, and its like if I did something creative, I didn't take credit for it-- I thought it was the drug. I don't like psychological dependence, and now I know why pdocs are very reluctant to use typical pstims.
> > >
> > > I hope the Modafinil works; I need to give it time.
>
> --Tim


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kregpark@yahoo.com thread:87323
URL: http://www.dr-bob.org/babble/20020103/msgs/88729.html